# SDR FDEA200911234349

- Difficulty date: November 23, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 625 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT-OUT INNER SKIN GOUGED, STA 625, STR 10L.  CUT OUT DAMAGED AREA DIM 1" IAW EA 7-5310-135511. CW HFEC INSP, NO DEFECTS NOTED.  PERFORMED .040" INSURANCE CUT AND FABRICATED REPAIR DOUBLER IAW EA 7-5310-135511.  TREATED AND PRIMED DOUBLER IAW SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW EA 7-5310-135511 AND SRM 51-30-2.
